MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES

ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Model Number ELITE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr references accriva diagnostics' complaint number (b)(4) for hemochron signature elite serial number (b)(4).A child case capturing the reagent and lot number of the disposable device tested with this instrument is f7jac213 and is referenced by accriva diagnostics' complaint number (b)(4).Accriva has requested all data required for form fda 3500a.
 
Event or Problem Description
Healthcare professional reported an out of range high reading with a hemochron signature elite and act plus system.A patient with coronary artery disease underwent an four-vessel coronary artery bypass and was receiving intravenous heparin.The target act was 480 seconds.Act results measured during the procedure were as expected except for a single out-of-range high error.The same sample was assayed on a different signature elite instrument and reported an act result of 687 seconds and this result was used for patient management.The procedure was completed without incident and no adverse events were reported.
 
Additional Manufacturer Narrative
This mdr follow-up #1 submitted on 01/24/2018 references accriva diagnostics' parent complaint number (b)(4) and the child complaint (b)(4) that was submitted with the parent complaint.This follow-up mdr provides the results of (1) device evaluation of signature elite instrument, serial number (b)(4) alleged in the parent complaint and (2) the bioqc evaluation of retained samples of hemochron jr jact+ reagent cuvette used in the procedure.The actual device (b)(4) was evaluated; a jact+ device from same lot evaluated; process evaluation performed.A dhr review was performed for each device.No ncr or previous repairs related to the complaint were identified for the signature elite instrument.No ncr or any other anomalies related to the complaint were identified for the jact+ cuvette.No failure detected.No failure detected; both devices operated within specification.Correction: concomitant medical products: jact+ lot number f7jac213.
 
Event or Problem Description
Follow-up #1.

Brand Name
HEMOCHRON SIGNATURE ELITE
Common Device Name
SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key7170036
Report Number2250033-2018-00001
Device Sequence Number19362142
Product Code JPA
UDI-Device Identifier10711234510018
UDI-Public10711234510018
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELITE
Device Catalogue NumberELITE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight83